# SDR ASAA2019092530830

- Difficulty date: September 25, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 17,948 hours, 5,760 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762231
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ATTEMPTED CSS APU START AT FL 340, APU STARTED AND APU GEN OFF BUS LT ILLUMINATED, HOWEVER APU OVSPD LT ILLUMINATED AND APU SHUTDOWN. GROUNDED - YES. REMOVED AND REPLACED APU OVERSPEED SENSOR REF B737-900 AMM 49-61-21. OPS CHECK NORMAL. NO LEAKS NOTED. NO CURRENT FAULTS NOTED.
